Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 71, NWS Memphis, TN

July 4, 20155 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 4, 2015, 3:27 AM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 3:27 AM CDT (08:27 UTC)
Expired
Jul 4, 2015, 6:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS

The radar

The Memphis radar (KNQA), 121 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS54 KMEG 040827
FFWMEG
MSC071-107-119-135-161-041130-
/O.NEW.KMEG.FF.W.0071.150704T0827Z-150704T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
327 AM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
  SOUTHERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 630 AM CDT

* AT 326 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OXFORD...BATESVILLE...WATER VALLEY...GEORGE PAYNE STATE PARK...
  MARKS...LAMBERT...CROWDER...POPE...DARLING...CURTIS STATION...
  BELEN...TULA...SPRINGDALE...DENMARK...BURGESS...PARIS...
  COURTLAND...TAYLOR...RIVERVIEW AND LOCKE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3414 9044 3426 9042 3426 9040 3438 9040
      3437 8994 3434 8946 3441 8943 3441 8925
      3416 8925 3416 8951 3419 8951 3412 8970

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 12:24 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 4, 12:24 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 AM CDT SAT JUL 4 2015

.UPDATE...

UPDATED FOR 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 903 PM CDT FRI JUL 3 2015/

DISCUSSION...

SKIES ARE MOSTLY CLOUDY ACROSS THE FORECAST AREA THIS EVENING WITH
TEMPERATURES MAINLY IN THE LOW TO MID 70S. SOME SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE ACROSS MAINLY EASTERN SECTIONS OF
THE FORECAST AREA THIS EVENING. OVERALL COVERAGE OF PRECIPITATION
IS MUCH LESS THAN EARLIER TODAY. WHILE SOME ADDITIONAL
THUNDERSTORMS ARE EXPECTED OVERNIGHT MOST OF THIS ACTIVITY SHOULD
BE CONFINED TO NORTH MISSISSIPPI. WILL LOWER POPS FOR THE
OVERNIGHT HOURS OVER NORTHERN SECTIONS OF THE FORECAST AREA.

ARS

PREV DISCUSSION... /ISSUED 645 PM CDT FRI JUL 3 2015/

SIGNIFICANT FLASH FLOOD EVENT WELL UNDERWAY OVER THE
MIDSOUTH...WITH NUMEROUS PICTURES AND RAINFALL REPORTS ARRIVING BY
SOCIAL MEDIA IN THE OFFICE. THANK YOU. HEAVIEST ACTIVITY HAS
FALLEN IN A ZONE FROM SOUTHERN MARSHALL THROUGH UNION AND PONTOTOC
COUNTIES IN NORTH MISSISSIPPI...WHERE 7 PLUS INCHES HAVE BEEN
REPORTED. RADAR CONTINUES TO SHOW BACKBUILDING OF STORMS CAPABLE
OF PRODUCING 1 TO 3 INCH RAIN RATES PER HOUR TRAINING OVER THIS
REGION...WITH ONGOING STORMS IN NORTHEAST ARKANSAS AND WEST
TENNESSEE.

SHORT TERM THROUGH TOMORROW...HAVE EXTENDED THE FFA TO INCLUDE
THE ENTIRE MIDSOUTH THROUGH EARLY SATURDAY EVENING. THE
COMBINATION OF AN UPSTREAM MVC IN SOUTHEAST KANSAS PIVOTING AROUND
A CLOSED 500MB LOW IN INDIANA...AND ABUNDANT LOW LEVEL MOISTURE
POOLING SOUTH OF A STATIONARY FRONT WILL PRODUCE MULTIPLE ROUNDS
OF STORMS...AND AREAS OF MODERATE RAIN...FROM LATE THIS AFTERNOON
THROUGH TOMORROW. ALREADY AIRMASS IS BECOMING UNSTABLE OVER
SOUTHERN MISSOURI THROUGH CENTRAL ARKANSAS JUST AHEAD OF MCV.
THIS ACTIVITY IS EXPECTED TO BLOSSOM FURTHER EAST AND ROTATE
INTO THE MIDSOUTH THIS EVENING AND OVERNIGHT...WHILE CONVERGENT
BAND FROM SOUTHERN ARKANSAS INTO NORTH MISSISSIPPI REMAINS ACTIVE
WITH TRAINING CONVECTION.

CONVECTION SHOULD BEGIN TO DWINDLE TOMORROW FROM THE NORTHWEST
COUNTIES AROUND MIDDAY TO THE SOUTHEAST COUNTIES BY EVENING AS
UPPER LEVEL LOW SHARPENS IN THE TENNESSEE VALLEY. THIS WILL
PROVIDE A PERIOD OF SUBSIDENCE ON THE LOW'S BACKSIDE TO SLIDE
OVER THE AREA. HAVE FURTHER REDUCED HIGH TEMPERATURES FOR TODAY
AND LOWERED THEM A DEGREE OR SO FOR TOMORROW.

SUNDAY THROUGH FRIDAY...A WEAKER NORTHWEST UPPER FLOW WILL BEGIN
TO TAKE SHAPE STARTING SUNDAY AS THE AFOREMENTIONED LOW CENTER
OPENS AND BEGINS TO SLOWLY FILL TO OUR EAST. LOW LEVEL MOISTURE
WILL REMAIN FAIRLY HIGH OVER THE AREA SO RAIN CHANCES WILL
CONTINUE EACH DAY...BUT MORE DIURNALLY DRIVEN IN THE AFTERNOON/EARLY
EVENING. LOWERED TEMPERATURES A DEGREE OR TWO...LEADING TO
SLIGHTLY COOLER THAN NORMAL READINGS FROM THE MID 80S TO NEAR 90.

JAB

.AVIATION...

06Z TAF CYCLE

SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD FROM EAST CENTRAL
AR INTO NORTH MS OVERNIGHT INTO SATURDAY MORNING AFFECTING KTUP.
OTHERWISE CONDITIONS LOWERING TO IFR AREAWIDE...POSSIBLY LIFR IN
SOME LOCATIONS. CONDITIONS IMPROVING TO MVFR LATE SATURDAY
MORNING...THEN MOSTLY VFR SATURDAY AFTERNOON. HOWEVER...LOWERING
CONDITIONS WILL OCCUR IN SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING AREAWIDE SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY
EVENING.

WINDS TONIGHT SW 4-8 KTS. WINDS SATURDAY S-SW 7-9 KTS.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jul 4, 3:16 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT SAT JUL 4 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-051030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
316 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL AND FLASH FLOODING IS LIKELY INTO THE
EARLY EVENING OVER NORTH MISSISSIPPI...POSSIBLY AS FAR NORTH AS
THE MEMPHIS METRO AREA. IN ADDITION...THERE IS A MARGINAL RISK
FOR SEVERE THUNDERSTORMS OVER NORTH MISSISSIPPI THROUGH THIS
EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED STRONG
THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF THE MIDSOUTH
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY OVER NORTH MISSISSIPPI.

PWB

In the hours before

Local storm report, Jul 3, 9:41 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             PIGGOTT                 36.38N 90.20W
07/02/2015  E0.88 INCH       CLAY               AR   PUBLIC

            NICKEL SIZE HAIL IN PIGGOTT ALONG WITH 50 MPH WINDS WHICH
            KNOCKED DOWN SOME LIMBS AND SMALL PIECES OF SHINGLES FROM
            OLDER BUILDINGS.

1208 AM     FLASH FLOOD      3 S PARAGOULD           36.01N 90.51W
07/03/2015                   GREENE             AR   PUBLIC

            PICTURE ON TWITTER SHOWS FLOOD WATER UP TO THE KNEES OF A
            RESIDENT IN THE CARRIAGE HILLS SUBDIVISION SOUTH OF
            PARAGOULD.

0525 AM     FLASH FLOOD      3 E CROWDER             34.17N 90.09W
07/03/2015                   PANOLA             MS   EMERGENCY MNGR

            PORTIONS OF POPE CROWDER ROAD BETWEEN TEASDALE AND US
            HIGHWAY 35 WAS INUNDATED DUE TO HIGH WATER.

0553 AM     TSTM WND DMG     2 S POPE                34.18N 89.95W
07/03/2015                   PANOLA             MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON US HIGHWAY 51 SOUTH OF POPE. TIME
            IS RADAR ESTIMATED.

0715 AM     FLASH FLOOD      TUPELO                  34.26N 88.73W
07/03/2015                   LEE                MS   EMERGENCY MNGR

            INTERSECTION OF JEFFERSON ST. AND BROADWAY WAS CLOSED DUE
            TO HIGH WATER.

0825 AM     HEAVY RAIN       OLIVE BRANCH            34.95N 89.83W
07/03/2015  M3.40 INCH       DESOTO             MS   NWS EMPLOYEE

            RAINFALL SINCE 6AM.

0858 AM     FLASH FLOOD      3 SE HORN LAKE          34.93N 90.00W
07/03/2015                   DESOTO             MS   TRAINED SPOTTER

            MINOR STREET FLOODING OCCURRING. 3.13 INCHES SINCE 550
            AM.

0900 AM     HEAVY RAIN       7 S HOLLY SPRINGS       34.67N 89.44W
07/03/2015  M5.00 INCH       MARSHALL           MS   PUBLIC

            STORM TOTAL THROUGH 9AM CDT.

0900 AM     HEAVY RAIN       NEW ALBANY              34.49N 89.02W
07/03/2015  M5.25 INCH       UNION              MS   PUBLIC

            STORM TOTAL THROUGH 9AM CDT.

0935 AM     HEAVY RAIN       5 E NEW ALBANY          34.49N 88.93W
07/03/2015  M6.32 INCH       UNION              MS   PUBLIC

            RAINFALL TOTAL THROUGH 935AM CDT.

1000 AM     FLASH FLOOD      HERNANDO                34.83N 89.99W
07/03/2015                   DESOTO             MS   BROADCAST MEDIA

            ROADS IN MONTCLAIR SUBDIVISION ARE FLOODED.

1008 AM     FLASH FLOOD      2 SE SOUTHAVEN          34.95N 89.97W
07/03/2015                   DESOTO             MS   PUBLIC

            PORTIONS OF RASCO ROAD CLOSED DUE TO HIGH WATER.

1012 AM     FLASH FLOOD      ALGOMA                  34.18N 89.04W
07/03/2015                   PONTOTOC           MS   PUBLIC

            FLOODING UP TO FRONT PORCH OF HOUSE.

1016 AM     HEAVY RAIN       HERNANDO                34.83N 89.99W
07/03/2015  M3.80 INCH       DESOTO             MS   PUBLIC

            NEARLY FOURS INCHES TOTAL RAINFALL THROUGH 10AM CDT.

1100 AM     FLASH FLOOD      1 SW PONTOTOC           34.24N 89.02W
07/03/2015                   PONTOTOC           MS   PUBLIC

            FLOODED UNDER TANGLEFOOT BRIDGE NEAR PIGGLY WIGGLY.

1125 AM     FLASH FLOOD      NEW ALBANY              34.49N 89.02W
07/03/2015                   UNION              MS   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED ACROSS THE COUNTY. CR115, CR45,
            CR51, HIGHWAY 178, CR238, CR16, CR180, CR180. COUNTY ROAD
            238 IS COMPLETELY CLOSED AND LIKELY WASHED OUT IN AREAS.

1145 AM     FLASH FLOOD      1 NE HORN LAKE          34.97N 90.02W
07/03/2015                   DESOTO             MS   PUBLIC

            CAR PARTIALLY SUBMERGED DUE TO HIGH WATER IN SUTTON
            SUBDIVISION.

1158 AM     FLASH FLOOD      RALEIGH                 35.21N 89.91W
07/03/2015                   SHELBY             TN   BROADCAST MEDIA

            WATER FLOODING INTO HOME NEAR INTERSECTION OF BATTLEFIELD
            DRIVE AND KERWIN DRIVE.

1158 AM     FLASH FLOOD      NEW ALBANY              34.49N 89.02W
07/03/2015                   UNION              MS   EMERGENCY MNGR

            THE LITTLE TALLAHATCHIE RIVER HAS BEGUN TO OVERSPILL IT
            BANKS INTO DOWNTOWN NEW ALBANY. THE PARK ADJACENT TO THE
            RIVER HAS BEEN CLOSED DUE TO FLOODING.

0155 PM     FLASH FLOOD      NEW ALBANY              34.49N 89.02W
07/03/2015                   UNION              MS   EMERGENCY MNGR

            SIX HOUSES HAVE BEEN EVACUATED DUE TO WATER INSIDE. EIGHT
            BUSINESSES HAVE WATER ENTERING THEIR BUILDING.

0330 PM     HEAVY RAIN       NEW ALBANY              34.49N 89.02W
07/03/2015  M9.95 INCH       UNION              MS   TRAINED SPOTTER

            NEARLY 10 INCHES OF RAIN RECORDED.

0647 PM     HEAVY RAIN       OLIVE BRANCH            34.95N 89.83W
07/03/2015  M6.60 INCH       DESOTO             MS   PUBLIC

            TOTAL FOR THE DAY 6.60 INCHES FROM EXTREME SOUTHEAST
            SECTION OF THE TOWN OF OLIVE BRANCH.

&&

MRM
Special weather statement, Jul 4, 3:16 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT SAT JUL 4 2015

MSZ010>012-020-040900-
PANOLA MS-TALLAHATCHIE MS-QUITMAN MS-COAHOMA MS-
316 AM CDT SAT JUL 4 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 AM CDT FOR...

SOUTHWESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 315 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER DUBLIN...OR NEAR
CLARKSDALE...MOVING EAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHWESTERN PANOLA...NORTHERN TALLAHATCHIE...SOUTHERN
QUITMAN AND SOUTHEASTERN COAHOMA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3399 9045 3399 9066 3412 9066 3412 9079
      3422 9080 3425 9002 3395 9002 3394 9045
TIME...MOT...LOC 0815Z 254DEG 52KT 3411 9053

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:21 PM CDTSpecial Weather StatementMEGMonroe24 min
Jul 3, 8:00 PM CDTSevere Thunderstorm WarningMEGMonroe30 min
Jul 4, 3:16 AM CDTSpecial Weather StatementMEGTallahatchie44 min
Jul 4, 3:41 AM CDTFlash Flood WarningMEGLee, Pontotoc, Union6 hr
Jul 4, 4:01 AM CDTSpecial Weather StatementMEGCalhoun, Yalobusha44 min
Jul 4, 4:16 AM CDTFlash Flood WarningMEGCoahoma, Quitman, Tallahatchie, Yalobusha3 hr
Jul 4, 5:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Monroe38 min
Jul 4, 10:51 AM CDTRiver Flood WarningMEGLafayette14 hr
Jul 4, 10:51 AM CDTRiver Flood WarningMEGLee10 hr
Jul 4, 10:51 AM CDTRiver Flood WarningMEGLowndes, Monroe5 days

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.